# SDR VTZA97704

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG44AF
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6262 - IAD-GSO - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO LEFT TACH GENERATOR FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT TACH GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
